# SDR SWIA200110221

- Difficulty date: October 2, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 20,272 hours, 18,254 cycles
- Engine: Ge CF343A1
- Engine time: 354 hours, 238 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Shaft
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE N2 GAUGE FLUCTUATES BETWEEN NORMAL INDICATIONS AND ZERO. LEFT ENGINE REMOVED DUE TO N2 ROTOR SHAFT BROKEN.  INSTALLED LEFT ENGINE WITH SERVICEABLE UNIT PER RII 71-401.
